# SDR COMA0770075

- Difficulty date: December 6, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 11,462 hours, 8,287 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Nr 1 And 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 4957 - DURING TAXI, RECEIVED FLAP FAIL MESSAGE.  RETURNED TO GATE.  RESET NR 1 AND NR 2 SFECU.  GROUND CHECKS GOOD.  NO FURTHER DEFECTS.
